# SDR USAA020077

- Difficulty date: February 14, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N616AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fusleage
- Part time: 31,377 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 20 INCHES LONG, STATION 377 LBL 45 AT SEAT TRACK ATTACH.  CORROSION LEVEL 1, TASK NR C53-221-03.  T/R 53-15-01 T-CAP FLOORBEAM REPAIR FROM LBL 51 TO LBL 13.  (M)
